Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 122, NWS Tulsa, OK

June 8, 2007Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2007, 5:32 AM CDT for Madison County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 5:32 AM CDT (10:32 UTC)
Expired
Jun 8, 2007, 5:56 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Madison County, AR

The radar

The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:35 AM CDTTSTM WND DMGHuntsville, ARTREES AND LARGE TREE LIMBS WERE BLOWN DOWN BY STRONG THUNDERSTORM WIND IN AND AROUND TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 081032
SVRTSA
ARC087-081115-
/O.NEW.KTSA.SV.W.0122.070608T1032Z-070608T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
532 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 615 AM CDT

* AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR HUNTSVILLE...MOVING EAST AT
  30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORUM...MARBLE
  AND KINGSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3624 9385 3604 9385 3604 9343 3627 9366

$$
1 follow-up statement
000 
WWUS54 KTSA 081056
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 AM CDT FRI JUN 8 2007

ARC087-081106-
/O.CAN.KTSA.SV.W.0122.000000T0000Z-070608T1115Z/
MADISON AR-
556 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM.

LAT...LON 3624 9385 3604 9385 3604 9343 3627 9366

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:06 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 8, 3:06 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
306 AM CDT FRI JUN 8 2007

.MESOSCALE UPDATE...
THE STORMS DID FLARE UP ON APPROACH TO TULSA AS THEY
MOVED THROUGH THE BEST COMBINATION OF INSTABILITY AND
AND WIND FIELDS IN THE AREA.  THE STORMS ATTAINED
A MARGINALLY SEVERE LEVEL DURING THIS TIME.  WITH
OVERALL SLIGHTLY LESS POTENTIAL REMAINING IN THE
REST OF THE REGION IT WOULD SEEM THE SEVERE POTENTIAL
IS BECOMING VERY LIMITED.

STORMS BRIEFLY APPROACHING SEVERE LEVELS ARE LIKELY THE REST
OF THE EARLY MORNING ALONG THE LINE...BUT A WIDESPREAD
SIGNIFICANT EVENT APPEARS UNLIKELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Jun 8, 5:19 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
519 AM CDT FRI JUN 8 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
519 AM CDT FRI JUN 8 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A NARROW LINE OF SHOWERS AND THUNDERSTORMS IS OCCURRING EARLY THIS
MORNING ALONG A COLD FRONT EXTENDING FROM NORTHWEST ARKANSAS INTO
SOUTHEAST OKLAHOMA. THE STRONGER STORMS WILL POSE A MARGINAL
SEVERE WEATHER THREAT UNTIL THEY MOVE EAST OF THE AREA AROUND MID
MORNING.

THE COLD FRONT WILL STALL JUST SOUTH OF THE RED RIVER LATER TODAY
AND ISOLATED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON IN FAR
SOUTHEAST OKLAHOMA. IF STORMS DO DEVELOP THIS AFTERNOON...THEY
WILL LIKELY REMAIN BELOW SEVERE LIMITS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
MONITOR THE CURRENT LINE OF STORMS FOR MARGINAL SEVERE WEATHER
POTENTIAL EARLY THIS MONRING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE FRONTAL SYSTEM TO THE SOUTH WILL LIFT BACK TO THE NORTH OVER
THE WEEKEND ACCOMPANIED BY SMALL THUNDERSTORM CHANCES. A WARM
HUMID AIRMASS WILL REMAIN OVER THE AREA MUCH OF NEXT WEEK WITH
CONTINUED SMALL THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 7, 11:37 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT THU JUN 7 2007

OKZ065-066-071-080500-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1137 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

AT 1137 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF WELEETKA...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WELEETKA...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON AND SCHULTER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3522 9635 3508 9622 3534 9571 3556 9591
Local storm report, Jun 8, 12:03 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     7 E VINITA              36.64N 95.03W
06/07/2007  M0 MPH           CRAIG              OK   MESONET

            67 MPH GUST

&&

SFP
Special weather statement, Jun 8, 1:45 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT FRI JUN 8 2007

OKZ054>062-064-066-067-080800-
CRAIG OK-CREEK OK-MAYES OK-NOWATA OK-OKMULGEE OK-OSAGE OK-OTTAWA
OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
145 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...NORTHWESTERN WAGONER...ROGERS...CRAIG...
     NORTHWESTERN OTTAWA...SOUTHEASTERN NOWATA...SOUTHERN
     WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA...
     NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE

AT 145 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF HOLLOW TO 3 MILES SOUTHWEST
OF WATOVA TO 7 MILES WEST OF SPERRY TO 5 MILES SOUTH OF
DRUMRIGHT...MOVING SOUTHEAST AT 30 MPH.

A LARGE PORTION OF NORTHWESTERN OKMULGEE...NORTHWESTERN WAGONER...
ROGERS...CRAIG...NORTHWESTERN OTTAWA...SOUTHEASTERN NOWATA...SOUTHERN
WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA...
NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 300 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3707 9532 3663 9591 3634 9627 3594 9666
      3577 9612 3603 9564 3632 9531 3696 9463
Special weather statement, Jun 8, 2:35 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT FRI JUN 8 2007

OKZ057-058-061>063-080830-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
235 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG...OTTAWA AND
     MAYES

AT 235 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF PEORIA TO 4 MILES SOUTHWEST
OF VINITA TO 6 MILES SOUTHWEST OF VERDIGRIS...MOVING EAST AT 30 MPH.

A LARGE PORTION OF ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA AND MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 330 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9500 3661 9541 3623 9582 3607 9543
      3666 9463 3698 9462
Special weather statement, Jun 8, 3:04 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT FRI JUN 8 2007

ARZ001-OKZ057-058-060>063-065>071-080915-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
304 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON

IN NORTHEAST OKLAHOMA
     OKMULGEE...WAGONER...SOUTHEASTERN ROGERS...DELAWARE...
     SOUTHEASTERN CRAIG...SOUTHEASTERN OTTAWA...NORTHERN ADAIR...
     SOUTHEASTERN TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...CHEROKEE AND OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 304 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WYANDOTTE TO 5 MILES NORTHEAST OF
INOLA TO 5 MILES NORTHWEST OF BEARDEN...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3694 9462 3618 9554 3534 9664 3530 9554
      3614 9443 3648 9386 3650 9459

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 3:04 AM CDTSpecial Weather StatementTSABenton71 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.